Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 19, 2019, 7:16 PM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 7:16 PM EDT (23:16 UTC)
- Expired
- May 19, 2019, 8:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 87 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
757
WUUS51 KALY 192316
SVRALY
NYC091-113-115-200000-
/O.NEW.KALY.SV.W.0013.190519T2316Z-190520T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
716 PM EDT Sun May 19 2019
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southern Warren County in east central New York...
Northern Saratoga County in east central New York...
West central Washington County in east central New York...
* Until 800 PM EDT.
* At 716 PM EDT, a severe thunderstorm was located over Day Center,
or 19 miles southwest of Lake George Village, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Glens Falls, Hudson Falls, Lake George Village, Fort Edward,
Corinth, Edinburg, Day Center, West Glens Falls, Lake Luzerne
Campground, Glens Falls North, Queensbury, Kingsbury, South Glens
Falls, Lake Luzerne, Hadley, Lake George, Fort Ann, Argyle,
Beartown and Tenantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4345 7348 4318 7347 4320 7413 4338 7416
TIME...MOT...LOC 2316Z 267DEG 30KT 4330 7407
HAIL...1.00IN
WIND...60MPH
$$
CS1 follow-up statement
051
WWUS51 KALY 192330
SVSALY
Severe Weather Statement
National Weather Service Albany NY
730 PM EDT Sun May 19 2019
NYC091-113-115-200000-
/O.CON.KALY.SV.W.0013.000000T0000Z-190520T0000Z/
Warren NY-Saratoga NY-Washington NY-
730 PM EDT Sun May 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN WARREN...NORTHERN SARATOGA AND WEST CENTRAL
WASHINGTON COUNTIES...
At 730 PM EDT, a severe thunderstorm was located near Lake
Luzerne-Hadley, or 12 miles southwest of Lake George Village, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, Day Center, West
Glens Falls, Lake Luzerne Campground, Glens Falls North, Queensbury,
Kingsbury, South Glens Falls, Lake Luzerne, Hadley, Lake George, Fort
Ann, Argyle, Beartown, Dunham Basin, Smiths Basin and Conklingville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Great Sacandaga Lake, get away from the water and
move indoors or inside a vehicle. remember, lightning can strike out
to 15 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4345 7348 4318 7347 4320 7403 4338 7406
TIME...MOT...LOC 2330Z 267DEG 30KT 4331 7391
HAIL...1.00IN
WIND...60MPH
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:08 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 19, 4:08 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 408 PM EDT Sun May 19 2019 .SYNOPSIS... Showers and thunderstorms, some of them becoming severe, will continue into this evening. The main threats are damaging winds, small hail and heavy rainfall within any strong storm. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A Severe Thunderstorm Watch remains in effect for the entire forecast area except Litchfield county, CT through 9 PM this evening... As of 330 PM EDT, strong to severe thunderstorms have developed along a corridor of instability across the Adirondacks into the Lake George Saratoga region. These storms have produced frequent lightning and substantial rainfall. There is also concern for flooding as the storms continue to train west to east. Further south, temperatures continue to warm into the lower 80s. We have reached and surpassed 80 degrees at all of our climate sites this afternoon. Some of the high res guidance indicates that storms aren't expected in Albany or points south until later this evening (after 6PM) when the storms currently in central/eastern PA push eastward...but this will need to be monitored as the afternoon progresses. Storms should weaken with loss of daytime heating late this evening but showers are expected to linger into the overnight hours. Cannot rule out a rumble of thunder overnight as well. Low temperatures will remain mild overnight, only dipping into the 60s. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... Showers and thunderstorms are expected again on Monday as a cold front pushes through the region during the afternoon and evening hours. Mixed layer flow is forecast to become southwest and increase further. The 0-6 km shear will likely be around 40-60 kt, which will be more than sufficient for storm organization. Unidirectional wind field and potential for larger magnitude of CAPE (> 2000 J/Kg) favors both a damaging wind and large hail threat. Mid level drying could also enhance hail potential. There is a Slight Risk for severe weather for Albany and points south and east. North and west, there is a Marginal Risk.Temperatures will be quite warm ahead of the cold front thanks to the southwest wind, as lower to mid 80s are expected in the Hudson Valley from the Capital District southward. The cold front should be east of our region by mid/late Monday evening, with cold/dry advection commencing with breezy northwest winds developing. There could be a few lingering showers over mainly higher terrain areas as an upper level disturbance moves through just behind the cold front. Otherwise, it will become much cooler and less humid Monday night. Dry, but cool/windy conditions expected for Tuesday, as high pressure remains west of our region over the central/upper Great Lakes and low pressure slowly tracks eastward across the Canadian Maritimes. This will result in a fairly strong pressure gradient for this time of year. Northwest winds will become rather gusty once better mixing occurs by late morning and through the daylight hours. Gusts of 30-40 mph will be common, especially across favored higher terrain areas and the Capital District into the Berkshires. Temperatures will be much cooler than Monday, with 50s and 60s for highs. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Extended period will feature active weather as warm front/stationary front(s) remain nearby. Beginning with Wednesday, fairly good consensus favoring a ridge of high pressure extending from northwest to southeast across the region and sliding into New England. So with a cooler start to the day, temperatures with late May sunshine should allow for high temperatures to climb near 70F for valley locations with mainly 60s elsewhere. Then as southeast ridge builds, ridge rolling short wave(s) and a warm front or two will impact the region. Recent trends favor an MCS structure along and ahead of the warm front may impact the region during the day Thursday. Best theta-e advection will be along the I90 corridor so we will keep PoPs fairly high into the scattered category. As cloud coverage may be more prevalent, we will keep temperatures generally into the 60s and lower 70s. The MCS structure is expected to track southeastward and off the New England coastline as a rather complex synoptic surface feature(s) will likely be in place. It does seem the short wave ridge axis will transverse the region with a reduced threat of showers Thursday night into Friday morning. Overnight lows generally into the 50s. Yet another surge of warmer air, warm front, is forecast to lift northeastward later Friday and into the start of the holiday weekend. For now, we will keep the chance PoPs in the forecast grids and highs mainly into the 70s with overnight lows 50s. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... A warm front will continue lifting north of the TAF sites this afternoon. A cold front will pass through the TAF sites Monday afternoon. Isolated to scattered thunderstorms are expected to develop this afternoon, with greatest chances at KALB and KGFL between roughly 20Z/Sun and 00Z/Mon. Brief periods of IFR/LIFR conditions will occur within any heavier showers/thunderstorms. For tonight, additional scattered showers and thunderstorms will remain possible, with best chances again at KALB and KGFL, especially between roughly 07Z-12Z/Mon. Outside of any showers/thunderstorms, areas of MVFR Cigs may develop, with IFR possible. On Monday, after any lower clouds burn off, expect isolated to scattered showers/thunderstorms to develop toward and after 18Z/Mon, as a cold front approaches. Winds will be mainly south to southwest this afternoon at 8-12 KT, with some gusts of 20-25 KT possible, especially at KALB and KPSF. South winds will continue tonight at generally 5-10 KT. Through 18Z/Monday, south to southwest winds will increase to 8-12 KT with some gusts over 20 KT possible. Winds will be much stronger, and variable in direction in and near any thunderstorms. Outlook... Monday Night: Low Operational Impact. Breezy Slight Chance of SHRA. Tuesday: Moderate Operational Impact. Windy NO SIG WX. Tuesday Night: Moderate Operational Impact. Windy NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Low Operational Impact. Slight Chance of SHRA...TSRA. && .FIRE WEATHER... Showers and thunderstorms, some of them becoming severe, will continue into this evening. The main threats are damaging winds, small hail and heavy rainfall within any strong storm. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. Relative humidity values will recover to maximum values of around 90 to 100 percent tonight and 70 to 95 percent Monday night. Minimum RH values will be around 45 to 55 percent Monday afternoon and about 40 to 55 percent Tuesday afternoon. Winds today and tonight will be southerly between 5 to 15 mph. Winds on Monday will shift to the southwest and increase to 10 to 20 mph, with gusts to around 30 mph. && .HYDROLOGY... Strong to severe thunderstorms have developed and will continue through the evening hours before weakening. These storms have been producing heavy rainfall. Training of storms is possible which could lead to flash flooding and flooding of urban or low lying areas. Additional rounds of showers and a few thunderstorms will continue tonight into Monday ahead of a cold front approaching from the west. Moisture anomalies will still be relatively high, so there is a continued chance for locally heavy rain within any convection. Basin average rainfall amounts will vary significantly due to convective nature of the precipitation. Locally greater than 1 inch will be possible where thunderstorm activity is maximized. Areas north and west of Albany are expected to see multiple rounds during this time. Drier weather returns Monday night through Wednesday as high pressure builds back in. The next chance of showers arrives later in the week with the approach of a warm front. Please visit our Advanced Hydrologic Prediction Service /AHPS/ web page for specific area rivers and lakes observations and forecasts. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV/JLV NEAR TERM...JLV SHORT TERM...JPV/JLV LONG TERM...BGM AVIATION...KL FIRE WEATHER...JLV HYDROLOGY...JLV
Hazardous weather outlook, May 19, 4:11 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 411 PM EDT Sun May 19 2019 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- VTZ013>015-211100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 411 PM EDT Sun May 19 2019 ...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts, eastern New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Marginal to Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats being damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service. CTZ001-013-211100- Northern Litchfield-Southern Litchfield- 411 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for northwestern Connecticut. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are expected this afternoon and evening. There is a Marginal Risk of severe thunderstorms with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service.
In the hours before
Local storm report, May 19, 6:52 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
652 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 NE WILTON 43.19N 73.71W
05/19/2019 SARATOGA NY COUNTY OFFICIAL
TREES AND WIRES DOWN ON GANSEVOORT RD
&&
EVENT NUMBER ALY1902247
KSLLocal storm report, May 19, 6:56 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
656 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 4 WNW GANSEVOORT 43.23N 73.71W
05/19/2019 SARATOGA NY TRAINED SPOTTER
SEVERAL LARGE TREES SNAPPED IN HALF AND LARGE BRANCHES
DOWN ON THE NORTH SIDE OF THE MOREAU LAKE STATE PARK
CAMPGROUND.
&&
EVENT NUMBER ALY1902248
JLVSpecial weather statement, May 19, 6:57 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
657 PM EDT Sun May 19 2019
NYZ033-042-043-192345-
Hamilton-Northern Washington-Northern Warren-
657 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HAMILTON...NORTHERN
WARREN AND NORTHERN WASHINGTON COUNTIES...
At 657 PM EDT, a strong thunderstorm was located over North Creek, or
13 miles southeast of Indian Lake, moving east at 65 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Whitehall, Johnsburg, Hague, Rogers Rock Campground, Eagle Point
Campground, Scaroon Manor Public Campground, Chestertown, North
Creek, Huletts Landing, Putnam, Wright, Shelving Rock, Sodom,
Starbuckville, Edwards Hill, Wevertown, Putnam Station, Pottersville,
Coates Point and Black Point.
This includes Interstate 87 between exits 24 and 26.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4381 7422 4383 7415 4381 7412 4380 7405
4374 7406 4381 7344 4380 7338 4377 7335
4364 7343 4359 7343 4357 7339 4362 7337
4363 7330 4358 7330 4356 7326 4356 7415
4384 7425
TIME...MOT...LOC 2257Z 271DEG 55KT 4370 7402
CSLocal storm report, May 19, 6:58 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG SOUTH GLENS FALLS 43.29N 73.64W
05/19/2019 SARATOGA NY COUNTY OFFICIAL
ROOF BLOWN OFF HOUSE ON REYNOLDS RD
&&
EVENT NUMBER ALY1902249
KSLSpecial weather statement, May 19, 7:09 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Albany NY
709 PM EDT Sun May 19 2019
VTZ013>015-200015-
Eastern Windham-Western Windham-Bennington-
709 PM EDT Sun May 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BENNINGTON AND
WINDHAM COUNTIES...
At 709 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shrewsbury to 6 miles east of Dorset
to near Arlington. Movement was east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Brattleboro, Bellows Falls, Arlington, Londonderry, Townshend,
Manchester, Stratton, Putney, Saxtons River, Westminster, Newfane,
Manchester Center, West Wardsboro, Windham, Rockingham, Dover,
Jamaica, Sunderland, Wardsboro and Grafton.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4305 7247 4300 7244 4300 7246 4297 7247
4295 7253 4292 7252 4285 7256 4309 7327
4312 7326 4327 7306 4331 7304 4330 7299
4329 7299 4330 7297 4330 7282 4325 7282
4322 7269 4323 7244 4315 7246 4312 7243
TIME...MOT...LOC 2309Z 287DEG 28KT 4357 7279 4325 7298 4311 7321
KSLSpecial weather statement, May 19, 7:12 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Albany NY
712 PM EDT Sun May 19 2019
NYZ041-082-083-192345-
Northern Fulton-Southeast Warren-Northern Saratoga-
712 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WARREN...NORTHERN
SARATOGA AND NORTHEASTERN FULTON COUNTIES...
At 711 PM EDT, a strong thunderstorm was located near Edinburg, or 20
miles northeast of Gloversville, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Glens Falls, Corinth, Edinburg, Northville, West Glens Falls, Lake
Luzerne Campground, Day Center, Northampton Beach Public Campground,
Glens Falls North, Queensbury, Wilton, Lake Luzerne, Hadley, Gurn
Spring, Fairchilds Corners, Beartown, French Mountain, Tenantville,
Fourth Lake and Conklingville.
This includes Interstate 87 between exits 16 and 21.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4315 7365 4319 7420 4325 7420 4326 7414
4337 7416 4342 7366
TIME...MOT...LOC 2311Z 268DEG 28KT 4328 7411
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:08 PM EDT | Special Weather Statement | ALY | Herkimer | 67 min |
| May 19, 2:26 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 19, 2:39 PM EDT | Special Weather Statement | ALY | Herkimer | 36 min |
| May 19, 3:02 PM EDT | Special Weather Statement | ALY | Fulton | 28 min |
| May 19, 3:03 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:33 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:34 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| May 19, 3:38 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| May 19, 3:40 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 50 min |
| May 19, 3:53 PM EDT | Special Weather Statement | ALY | Hamilton | 37 min |
| May 19, 4:04 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| May 19, 4:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| May 19, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 47 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 37 min |
| May 19, 4:39 PM EDT | Tornado Warning | ALY | Fulton, Hamilton, Herkimer | 51 min |
| May 19, 4:54 PM EDT | Tornado Warning | ALY | Fulton, Hamilton | 36 min |
| May 19, 5:06 PM EDT | Areal Flood Advisory | ALY | Hamilton, Saratoga, Warren | 3 hr |
| May 19, 5:07 PM EDT | Special Weather Statement | ALY | Warren | 23 min |
| May 19, 5:15 PM EDT | Special Weather Statement | ALY | Washington | 30 min |
| May 19, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 54 min |
| May 19, 5:38 PM EDT | Special Weather Statement | ALY | Herkimer | 37 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 44 min |
| May 19, 5:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 27 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| May 19, 6:09 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 66 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 33 min |
| May 19, 6:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| May 19, 6:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 34 min |
| May 19, 6:23 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 22 min |
| May 19, 6:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| May 19, 6:57 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 7:12 PM EDT | Special Weather Statement | ALY | Saratoga | 33 min |
| May 19, 7:46 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 44 min |
| May 19, 7:53 PM EDT | Areal Flood Warning | ALY | Saratoga, Warren, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.